# SDR ABXA20130830563

- Difficulty date: August 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150631237075T
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUTPLATES ON FLOORBEAM UPPER TEE BS 610, RBL 18 - 30.  R & R UPPER TEE IAW SRM 51-40-02.  ACFT WAS GROUNDED.
